MathSciNet Relay Station
MathSciNet bibliographic data
MR1086321 32E20 (30G30 46J15)
Baribeau, Line; Harbottle, Sarah Two new open mapping theorems for analytic multivalued functions. Proc. Amer. Math. Soc. 115 (1992), no. 4, 1009–1012.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement